Change search
ReferencesLink to record
Permanent link

Direct link
Polynomial solutions of the Heun equation
Stockholm University, Faculty of Science, Department of Mathematics.
2011 (English)In: Acta Polytechnica, ISSN 1805-2363, Vol. 51, no 4, 90-94 p.Article in journal (Refereed) Published
Abstract [en]

We review properties of certain types of polynomial solutions of the

Heun equation. Two aspects are particularly concerned, the inter-

lacing property of spectral and Stieltjes polynomials in the case of

real roots of these polynomials and asymptotic root distribution when

complex roots are present.

Place, publisher, year, edition, pages
2011. Vol. 51, no 4, 90-94 p.
National Category
Other Mathematics
URN: urn:nbn:se:su:diva-70361OAI: diva2:480689
Boris Shapiro
Available from: 2013-01-18 Created: 2012-01-19 Last updated: 2013-01-18Bibliographically approved

Open Access in DiVA

Fulltext(261 kB)39 downloads
File information
File name FULLTEXT02.pdfFile size 261 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Shapiro, Boris
By organisation
Department of Mathematics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 39 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 56 hits
ReferencesLink to record
Permanent link

Direct link